# SDR ASAA2022011237482

- Difficulty date: January 12, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A320-214
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537131720400
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER ATTACH FITTINGS, #1 HINGE ARM , LOWER LUG, 3RD FASTENER HOLE FROM LEFT HAS CRACK INDICATION AT 7 O'CLOCK POSITION GROUNDED - YES. REMOVED & REPLACED #1 HINGE ARM IAW ASA AIRBUS DWG D55371321 REV. D, ASA AIRBUS A320 SRM 55-36-42 & EA # A32055EA-01311 REV .00 REV. DATE 02-10-2022
